×

zbMATH — the first resource for mathematics

Conjugated and symmetric polynomial equations. I: Continuous-time systems. (English) Zbl 0527.93046

MSC:
93C99 Model systems in control theory
12E12 Equations in general fields
93B50 Synthesis problems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] V. Kučera: Discrete Linear Control - The Polynomial Equation Approach. Academia, Prague 1979.
[2] Z. Vostrý: New algorithm for polynomial spectral factorization with quadratic convergence II. Kybernetika 12 (1976), 4, 248-259. · Zbl 0353.65029
[3] J. Ježek: New algorithm for minimal solution of linear polynomial equations. Kybernetika 18 (1982), 6, 505-516.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.